MathSciNet Relay Station
MathSciNet bibliographic data
MR1289325 82B10 (39A12 46L60 47N50)
Shubin, M. A. Discrete magnetic Laplacian. Comm. Math. Phys. 164 (1994), no. 2, 259–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement